# SDR IPXA11164376

- Difficulty date: January 10, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO COMPT FLOOR PANEL 132PG IS CRACKED/PUNCTURED.  FABRICATED NEW FLOOR PANEL 132PG IAW EO A300-5320-16407-E.
